# SDR A6WA200840581

- Difficulty date: August 20, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 20,076 hours, 19,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS PASSENGER DOOR UNABLE TO OPEN FROM OUTSIDE.  INSPECTED PASSENGER DOOR LATCH MECHANISM, INNER AND OUTER HANDLES PER AMM 52-11-02, 52-11-03.  REMOVED PUSH-PULL RODS AND CLEANED AND LUBED ROD ENDS.  REMOVED, CLEANED AND LUBED INNER AND OUTER HANDLES REF 12-20-52.  NO DEFECTS FOUND, DOOR OPERATES SMOOTHLY.  PASSENGER DOOR OPS CHECK GOOD.  REF 52-11-23.
